# SDR DHL2001726004

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  ON SERVICE CHECK FOUND L-1 DOOR EMERGENCY EXIT LIGHT DIM.2)  REMOVED AND REPLACED L-1 DOOR EXIT LIGHT ASSY. OPS CK NORMAL IAW M/M 33-50-111STATUS: CLOSED
